# SDR 2007UALA04298

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,315 hours, 5,452 cycles
- Engine: Pwa PW4052
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 105E7206G3
- Condition: Unknown
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE HAS PITCH OSCILLATION (PORPOISES) WITH ANY A-P CHANNEL IN CMD AND (V-S, ALT HOLD, FLCH, VNAV) MODE SELECTED.  SUSPECT THRUST MANAGEMENT COMPUTER.   REPLACED THRUST MANAGEMENT COMPUTER, GROUND TEST OK. AUTOPILOT CAT III CKS GOOD.  ACFT OK FOR SERVICE
